# SDR AALA202012289004

- Difficulty date: December 21, 2020
- Submitted: December 28, 2020
- Operation: Air carrier
- Aircraft: N4032T
- Make and model: Airbus A319-115
- Aircraft serial: 6644
- Aircraft time: 15,481 hours, 7,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D5348004320700
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE.  FOUND CORROSION ON SILL AT FR 68 AND STR 23R IN AFT GALLEY AREA, MEASURING L=0.885 INCH, W=0.711 INCH, D=0.057 INCH.  PERFORMED PERMANENT REPAIR ON FR 68 AT LEVEL STR 23R, IAW A319 SRM 53-41-14-300-001 PRINCIPLE 7 FIGURE 001 PAGE 9.
